# SDR FDEA202002060267

- Difficulty date: February 5, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N880FD
- Make and model: Boeing 777F28
- Aircraft serial: 32967
- Aircraft time: 38,576 hours, 6,033 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 140W9255402
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION CARRIED OUT AT RIGHT SIDE UNDERWING LONGERON AT   BODY STATION 1035, FOUND CRACK INDICATIONS ON 02 EACH FASTENER AT VERTICAL   FLANGE AS MARKED. WORK ACCOMPLISHED ON RIGHT HAND SIDE UNDERWING LONGERON AT BODY STATION 1035   AS PER EA G 5310- T0352364 P1. TITLE : FUSELAGE - MAINFRAME - RIGHT HAND UNDERWING   LONGERON MODIFICATION - SB777-53-0087.RO. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
